# SDR RAIA9910021

- Difficulty date: October 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41066
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: M832481226
- Condition: Failed
- Location: Rt Wing Le
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

6115-JFK - RIGHT DUCT OVERTEMP LIGHT ON.  MAINTENANCE REPLACED LEADING EDGE DUCT O-RING.
